# SDR FDEA201611134012

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,499 hours, 29,483 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 212N30381
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK AFTER LEFT ENGINE START, LEFT DUCT LEAK APPEAED ON EICAS RAN QRH DUCT LEAK LP.    FOUND BLOWN DUCT AT WELD SEAM.  INSTALLED SERVICEABLE APU PNEUMATIC DUCT
